DOI 10.1111/j.1346-8138.1992.tb03815.x
An AIDS patient with atopic dermatitis-like eruption responsive to systemic anti-fungal treatment.
Аннотация
Patients with the acquired immunodeficiency syndrome (AIDS) often develop unusual skin complications. We describe a case of a 58-year-old man with AIDS who had a history of multiple transfusions with anti-hemophilic factor A. He developed papulovesicular and lichenified skin lesions on his head, face, neck and the extensor aspects of his extremities accompanied by severe pruritus. Atopic dermatitis was suspected; however, intensive treatment with a potent topical corticosteroid and a systemic antihistamine failed. In addition to the decreased subset of CD4-positive lymphocytes characteristic of AIDS, this patient showed an elevated level of serum IgE particularly specific for Candida albicans, probably because he had a chronic candidial infection of the digestive tract. Oral administration of anti-fungal agents Diflucan and Fungizone produced almost complete relief from the atopic dermatitis-like skin disease within 2 weeks.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.